MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR (C80); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR (C80); INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515304
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd phaseal¿ y-site connector (c80) was leaking.The following was received by the initital reporter: verbatim: clinicians have reported that the y-site connector are leaking- several reports made.This product is used for bcg treatment and needs to be a closed system.The leaking is noted at the bottom (male leur-lock end) that attaches closest to the catheter photos supplied as the item was discarded.
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd phaseal¿ y-site connector (c80) was leaking.The following was received by the initital reporter: verbatim: clinicians have reported that the y-site connector are leaking - several reports made.This product is used for bcg treatment and needs to be a closed system.The leaking is noted at the bottom (male leur-lock end) that attaches closest to the catheter photos supplied as the item was discarded.
 
Additional Manufacturer Narrative
Two photos were provided to our quality for evaluation.Through visual inspection, the material information is displayed, however, there is no evidence of a leak or damage to the device that could contribute to the leak reported.A device history review was performed for the reported lot 2202228, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.No issues related to the reported event were found during manufacturing.Retained samples of the same lot were used for additional evaluation.The products were visually inspected, no damage was observed and no leakages occurred.Based on the quality team's investigation, and given the retained samples and device records did not identify any issues related to this incident, a root cause related to the manufacturing process cannot be identified at this time.H3 other text : see h10.

Brand Name
BD PHASEAL¿ Y-SITE CONNECTOR (C80)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17477324
Report Number3002682307-2023-00228
Device Sequence Number2736057
Product Code ONB
UDI-Device Identifier00382905153044
UDI-Public(01)00382905153044
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number515304
Device Lot Number2202228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown